# SDR UALA2010091003354

- Difficulty date: September 9, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 34,484 hours, 13,026 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 110
- Condition: Faulty
- Location: Nr 2 Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.  ELAC NR 2 ECAM HAD SHARP SMOKE ODOR THAT IS GONE. TURNED OFF ELAC NR 2. DID NOT ATTEMPT A RESET DUE CONFIRMED SMOKE ODOR IN ELAC NR 2.  REPLACED ELAC NR 2. ACCOMPLISHED ELAC OPERATIONAL TEST, AFS TEST AND LAND CAT III TEST. ALL TESTS PASS.
